Details
Start:

August 3 - 05:00 pm

End:

August 5 - 04:00 pm

Click to Register: https://www.eventbrite.com.au/e/integrative-nutrition-sanctuary-stay-tickets-46640381637
Organizer

Riverdell Spiritual Centre

Website: https://www.eventbrite.com.au/o/riverdell-spiritual-centre-6549937849
Venue

Riverdell Spiritual Centre

51 Clifford Road, Hillier, SA 5116

Hillier, SA, AU, 5116


When was the last time you talked with someone about your health and you received the personal attention you deserve?



So you have been wanting to lose weight, get rid of migraines, be free of inflammation causing a myriad of issues e.g., arthritis, obesity, heart disease, diabetes, some cancers, allergies, asthma, inflammatory bowel disease, Crohn’s disease, and autoimmune diseases, such as lupus, improve your hormone functions …. Even to the extent to start a family, have amazing glowing skin, get rid of and eczema and so much more?

Then this is the weekend you’ve been waiting for!

Join Integrative Nutritional Health Coach ‘Catherine Bird’ for a weekend retreat focused on empowering you to make healthy eating choices.

During the retreat you will experience hands on meal preparations, shop at a farmers market and be provided with valuable insights into which supermarket aisles to utilise more and which ones to avoid.

Throughout the weekend you will enjoy Yoga, Meditation & Chakra dancing

sessions, Bushwalks, space for reflection, informative presentations on the latest in nutritional health and insights into alternative foods.

Don’t miss this opportunity to take control over your health – join us for the ‘Sanctuary Stay’.

What your will experience from the moment you arrive at your weekend sanctuary of nutritional coaching.

Friday evening

5-6pm – Arrive to settle into your shared room at Riverdell.

6:30pm Gather with Catherine and other housemates at the dining room and begin the weekend of fabulous nutritious fuss free food with a pre-arranged evening meal. This meal will be simple, nutritious, and prepared in consideration of guests preferences as per booking discussions with your host.

7:30pm Introduction to Integrated Nutritional Coaching and what we as a whole society have been miss lead into what is and what isn’t beneficial to our health and what has happened to our food over generations . A brief intro to morning routines. Discuss next day’s activities. Get dietary requirements (if any). Plan meals and organise menus in preparation for next day at the market.

9:30 back to accommodation in order to rise by 6:30 am on Saturday morning

Saturday

6:30 Rise


7am for a short 30min of stretching and yoga. + 10 mins of meditation




20 min – Herbal tea and or light / small green smoothie



8 am back to accommodation to be ready for trip to the market.

8:10am on our way to the farmers markets

8:40am market and your choice of breakfast

9:40am start shopping for weekend’s grocery list and quick browse

11:00am On to the supermarket.

11:30am supermarket isle culling exercise.

12:30pm back at Riverdell and begin to prepare lunch and possible the evening meal depending on guests menu choices.

1:00pm Lunch.

2pm Clean up after lunch

1 hour to selves (good time to have some personal nutritional coaching with Catherine)

3:00pm 1 hour of exercise (depending on weather)

5:30pm all hands on to prepare dinner.

7pm dinner

8:30pm clean up and get ready for an hour for an evening group combined coaching session.

Sunday

6:30am rise be ready by 7am for a short 30min of stretching and yoga.

7:00am yoga stretching + 10 mins of meditation

8:00am Herbal tea and or light / small green smoothie while hands on preparing breakfast

8:30am Breakfast

10:30am After clean up prepare for 2 hours of stretching and various exercising, a walk along the river, deconstructed cross training circuit, more yoga, polities (again depending on weather)

12:30pm back at Riverdell to all hands on to prepare lunch.

1pm lunch

2pm Clean up from lunch

2:30pm 1.5 hours of Group presentation (nutritional tips – questions – review – feedback )

4pm farewells

A little bit about event facilitator –

Catherine Bird is an Integrative Nutrition Health Coach, a loving mother of four and actively changing the lives of many by way of supporting them into a healthier life.

Catherine leads workshops for large numbers, smaller gatherings and schools for support on nutrition and offers personalized health and nutrition coaching to families and the individual.


Weekend sanctuaries for smaller groups also are a passionate feature that Catherine offers. During these stays many have made significant changes in their lives where they have gone on to overcome ever repeating illnesses, become free of debilitating headaches, lost Kg’s, become able to play their sport, lowered their blood pressure , been able to have their family…, NATURALLY and so much more.